# SDR SWAA2013080118737

- Difficulty date: July 12, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 76,701 hours, 61,326 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 65C26300
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 FLAP TRACK DOUBLER CRACKED ON INTERNAL AREA INBD SIDE.  R&R DOUBLER IAW SRM & DRAWING.
